# SDR CA120522019

- Difficulty date: April 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7921 · Engine Oil Cooler
- Part: Valve
- Part number: D2887355C
- Condition: Malfunctioned
- Location: Oil Cooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E, A

## Discrepancy

(CAN) CREW REPORT: DURING CLIMB, PASSING FL 150 WE NOTICED HIGH OIL TEMP.  ON ENGINE NR 1.  114 DEG. STEADY.  ACCORDING TO CHECK LIST WE HAVE TO SHUTDOWN AFFECTED ENGINE. NR 1 AFTER 20 MIN, WE SAFELY LAND AT AIRPORT.  REPLACEMENT OF MAIN SCAVANGE OIL FILTERS PERFORMED.  ENGINE OIL REPLACED.  OPT OF ACOC FLAP DOOR ACT.  PERFORMED, NORMAL OPERATION.  REPLACED ACOC BYPASS VALVE. ENG RUN PERFORMED, NORMAL OPS.
